Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Finitistic dimension and a homological generalization of semi-primary rings


Author: Hyman Bass
Journal: Trans. Amer. Math. Soc. 95 (1960), 466-488
MSC: Primary 16.90; Secondary 16.40
MathSciNet review: 0157984
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.90, 16.40

Retrieve articles in all journals with MSC: 16.90, 16.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1960-0157984-8
PII: S 0002-9947(1960)0157984-8
Article copyright: © Copyright 1960 American Mathematical Society